# SDR DALA2022012400448

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,848 hours, 28,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 RH ENGINE DRAG FITTING # 4 HOLE HAS 2 EA CRACK INDICATIONS IN THE SKIN AT THE 3 AND 9 OCLOCK POSITIONS LOOKING AFT. CORRECTIVE ACTION: REPAIRED R/H ENGINE DRAG FITTING # 4 HOLE IN THE WING SKIN IAW ERA 585683-14AD REV C. (2093969)
